The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

zelboraf too good to be true : i found the catch!

Forums General Melanoma Community zelboraf too good to be true : i found the catch!

  • Post
    beatricefromPARIS
    Participant

      Woke up today with small red spots all over my body, now growing and merging into larger red spots. Ugly.

      Skin feeling very hot and a bit itchy!

      Just like for Sorafenib which I had to stop.

      Trying corticoïd cream but I suspect it won't be enough.

       

      Woke up today with small red spots all over my body, now growing and merging into larger red spots. Ugly.

      Skin feeling very hot and a bit itchy!

      Just like for Sorafenib which I had to stop.

      Trying corticoïd cream but I suspect it won't be enough.

       

    Viewing 2 reply threads
    • Replies
        sheri47
        Participant

          do they have you seeing a dermatolgist? this drug can cause some type of other skin cancer i would call dr

            BellaSusan
            Participant
              This might actually be a great response for you. I too was on sorafinib, with minimal results and lots of neuropathy and rash. The Zelboraf caused extensive rash and fever. I was hydrated and put on drug holiday. Symptoms stabilized in four days and then I started a reduced dosage. I had to experience this whole cycle on more time to find the right dosage for my body. I’ve been on 480mg 2x day for 15 months.

              squamous cell skin cancer can be a side effect that is taken care of with excision. men tend to be more susceptible and 26% of Zelboraf population will get SC.

              BellaSusan
              Participant
                This might actually be a great response for you. I too was on sorafinib, with minimal results and lots of neuropathy and rash. The Zelboraf caused extensive rash and fever. I was hydrated and put on drug holiday. Symptoms stabilized in four days and then I started a reduced dosage. I had to experience this whole cycle on more time to find the right dosage for my body. I’ve been on 480mg 2x day for 15 months.

                squamous cell skin cancer can be a side effect that is taken care of with excision. men tend to be more susceptible and 26% of Zelboraf population will get SC.

                BellaSusan
                Participant
                  This might actually be a great response for you. I too was on sorafinib, with minimal results and lots of neuropathy and rash. The Zelboraf caused extensive rash and fever. I was hydrated and put on drug holiday. Symptoms stabilized in four days and then I started a reduced dosage. I had to experience this whole cycle on more time to find the right dosage for my body. I’ve been on 480mg 2x day for 15 months.

                  squamous cell skin cancer can be a side effect that is taken care of with excision. men tend to be more susceptible and 26% of Zelboraf population will get SC.

                sheri47
                Participant

                  do they have you seeing a dermatolgist? this drug can cause some type of other skin cancer i would call dr

                  sheri47
                  Participant

                    do they have you seeing a dermatolgist? this drug can cause some type of other skin cancer i would call dr

                Viewing 2 reply threads
                • You must be logged in to reply to this topic.
                About the MRF Patient Forum

                The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

                The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.